Translator Disclaimer
September, 1988 Conditional Inference for Restricted Randomization Designs
R. T. Smythe
Ann. Statist. 16(3): 1155-1161 (September, 1988). DOI: 10.1214/aos/1176350952

Abstract

In a clinical trial to compare two treatments, suppose that patients are assigned to treatment according to a certain class of restricted randomization rules. Conditional on the difference in numbers between the two treatment groups, the asymptotic null distribution of a class of permutation tests is shown to be Gaussian.

Citation

Download Citation

R. T. Smythe. "Conditional Inference for Restricted Randomization Designs." Ann. Statist. 16 (3) 1155 - 1161, September, 1988. https://doi.org/10.1214/aos/1176350952

Information

Published: September, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0651.62019
MathSciNet: MR959193
Digital Object Identifier: 10.1214/aos/1176350952

Subjects:
Primary: 60F05
Secondary: 62G10

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.16 • No. 3 • September, 1988
Back to Top